Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
The infinite Bi-Lanczos method for nonlinear eigenvalue problems
TU Eindhoven.
KTH, School of Engineering Sciences (SCI), Mathematics (Dept.), Numerical Analysis, NA. KTH, Centres, SeRC - Swedish e-Science Research Centre.ORCID iD: 0000-0001-9443-8772
2017 (English)In: SIAM Journal on Scientific Computing, ISSN 1064-8275, E-ISSN 1095-7197, Vol. 39, p. S898-S919Article in journal (Refereed) Published
Place, publisher, year, edition, pages
SIAM Publications , 2017. Vol. 39, p. S898-S919
National Category
Computational Mathematics
Identifiers
URN: urn:nbn:se:kth:diva-218696DOI: 10.1137/16M1084195ISI: 000415797300039OAI: oai:DiVA.org:kth-218696DiVA, id: diva2:1161436
Funder
Swedish Research Council, 621-2013-4640Swedish e‐Science Research Center
Note

QC 20171207

Available from: 2017-11-30 Created: 2017-11-30 Last updated: 2017-12-07Bibliographically approved

Open Access in DiVA

No full text in DiVA

Other links

Publisher's full text

Search in DiVA

By author/editor
Jarlebring, Elias
By organisation
Numerical Analysis, NASeRC - Swedish e-Science Research Centre
In the same journal
SIAM Journal on Scientific Computing
Computational Mathematics

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 18 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf